# SDR ASAA9880244

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 30K CHECK, THE LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
